# SDR UPS01836130

- Difficulty date: June 5, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 63,712 hours, 24,823 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 580273631
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 RIGHT WING OUTBOARD L/E STUB WING LOWER INTERNAL DOUBLER IS BROKEN AT XOLDO 67.5.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5802736 AND SRM 57-2-1 FIG 14A.
